# SDR HEEA080199

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,745 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Adapter
- Part number: 206073847103
- Condition: Corroded
- Location: Float Bottle
- Component: Float Bottle, 407073848101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BOTTLE MANIFOLD ADAPTER CORRODED.
